BROWSE

Related Scientist

Yuto, Yamamoto's photo.

Yuto, Yamamoto
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Periods of tropical Calabi-Yau hypersurfaces

Cited 0 time in webofscience Cited 0 time in scopus
105 Viewed 0 Downloaded
Title
Periods of tropical Calabi-Yau hypersurfaces
Author(s)
Yuto Yamamoto
Publication Date
2022
Journal
Journal of Algebraic Geometry, v.31, no.2, pp.303 - 343
Publisher
American Mathematical Society
Abstract
© 2021 University Press, Inc.We consider the residual B-model variation of Hodge structure of Iritani defined by a family of toric Calabi–Yau hypersurfaces over a punctured disk D\{0}. It is naturally extended to a logarithmic variation of polarized Hodge structure of Kato–Usui on the whole disk D. By restricting it to the origin, we obtain a polarized logarithmic Hodge structure (PLH) on the standard log point. In this paper, we describe the PLH in terms of the integral affine structure of the dual intersection complex of the toric degeneration in the Gross–Siebert program.
URI
https://pr.ibs.re.kr/handle/8788114/12305
DOI
10.1090/jag/778
ISSN
1056-3911
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse